# SDR 2008UALA05659

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 35,277 hours, 13,431 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 195 HAS CORROSION ALONG LENGTH (MARKED).  MAJOR REPAIR ACCOMPLISHED.  STARTED REMOVING FASTENERS.  REMOVED SEVERAL FASTENERS FROM BEAM 190 TO REMOVE BEAM 195.  BEAM REMOVED.  INSTALLED 8 NUT PLATES ON BEAM 195 FOR PNL 261FF.  SECURED NUT PLATES FOR FLOORBOARD HOLES.  INSTALLATION IS COMPLETE.
